# SDR 06FDEA1082

- Difficulty date: March 14, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP REV NR POS PT1.  PREVIOUS REPAIR INSTALLED ON RIGHT OUTBOARD FLAP RIB 15 TO RIB 15, WS 925 TO WS 935.  UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR CLASSIFICATION AND APPROVED REPAIR DATA.  REPAIRED & EVALUATED PER SRM 57-32-12  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR"
